I use my nuvaring continuous (four weeks in instantly put in new one) I've been on it for a little over two years and love it. My doctor told me using it this way is fine and that some breakthrough brown bleeding is normal. is the breakthrough normal after being on it this long? also, when I changed my nuvaring the past two time it made me bleed somewhat lightly for about 12 hours. it's a bright red fresh blood. Taking out my nuvaring hurts and inserting a new one will give me a bad cramp for about two minutes. has anyone else experienced this and is it okay or should I make an appt with my gyno?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Oct 2014 • 2 answers
Updated 27 Dec 2013 • 1 answer
Updated 14 Apr 2014 • 1 answer
Updated 16 Sep 2014 • 1 answer
Updated 19 Jul 2018 • 2 answers